Common fixed point theorem for mapping with the generalized weakly contractive conditions in metric spaces

J. Carmel Pushpa Raj, V. Vairaperumal, J. Maria Joseph, E. Ramganesh

Abstract


In this paper, we discuss the existence and uniqueness of fixed point and common fixed point theorems in metric spaces by introducing a generalized weakly contractive mapping, which generalize and unify some well known results in the literature.

Full Text: PDF

Published: 2020-02-26

How to Cite this Article:

J. Carmel Pushpa Raj, V. Vairaperumal, J. Maria Joseph, E. Ramganesh, Common fixed point theorem for mapping with the generalized weakly contractive conditions in metric spaces, J. Math. Comput. Sci., 10 (2020), 572-583

Copyright © 2020 J. Carmel Pushpa Raj, V. Vairaperumal, J. Maria Joseph, E. Ramganesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS